# SDR DALA2024060405783

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 90,851 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 54b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:54B. CORRECTIVE ACTION: SECURED EEPL AT SEAT 54B. OK FOR SERVICE. (0374571)
